Existence criteria and asymptotics for some classes of solutions of essentially nonlinear second-order differential equations

  • V. M. Evtukhov
  • A. A. Koz'ma Одес. гос. эконом. ун-т

Abstract

We establish existence theorems and asymptotic representations for some classes of solutions of second-order differential equations whose right-hand sides contain nonlinearities of a more general form than nonlinearities of the Emden - Fowler type.
Published
25.07.2011
How to Cite
EvtukhovV. M., and Koz’maA. A. “Existence Criteria and Asymptotics for Some Classes of Solutions of Essentially Nonlinear Second-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 7, July 2011, pp. 924-38, http://umj.imath.kiev.ua/index.php/umj/article/view/2775.
Section
Research articles